# SDR SIMA20150911001

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 27,090 hours, 22,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING AT ROW 12, AFT EMER EXIT LIGHT INOPERATIVE.  R & R CABIN CEILING AFT EMER EXIT, LOCATING  LIGHT AT ROW 12.  OPERATIONS CHECKED GOOD IAW AMM 33-50-15.
